MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION
Model Number 30010
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a customer allegation against a device that has a broken battery and is unable to be charged.Device testing found the device gave a replace battery alert upon powering on and displayed an empty battery icon during self-test.The device was powered up on a/c (alternating current), the change battery soft key was pressed, and the device passed self-test on d/c (direct current).Multiple n56 (warning replace battery) alarms were found in the alarm history log.The complaint was confirmed, and the probable cause was found to be related to a known software issue in version 15.02.00.008.Due to the software issue, when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7918582
Report Number9615050-2018-00058
Device Sequence Number19316875
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-PublicM3353001004051
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30010
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1